# SDR 96ZZZM1229

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clevis
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A CRACK WAS FOUND EMANATING FROM A FASTENER HOLE IN THE LOWER TANG OF THE RIGHT WING INBOARD FLAP LOWER CLEVIS.  REPAIRED CLEVIS BY INSTALLING A 2 INCH BY 2 INCH DOUBLER MADE OF .125 A1S1 301 1/2 H MATERIAL IAW EO 9606181.  8110-3 ISSUED BY DER SW-713.
